MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-02
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately 11 years post the initial right total shoulder arthroplasty, the patient was revised due to a failed cage glenoid, where the poly completely eroded and one of the pegs had become loose.The surgeon was able to fully debride all cage glenoid fragments from the patient.The glenoid was revised to a competitor implant.The surgeon revised to an exactech 9mm humeral stem, +0mm humeral tray, +2.5 - 36mm humeral liner, and a reverse torque defining screw.There was a > 45 minute delay to surgery.The patient did not experience any adverse events as a result.The patient was last known to be in stable condition following the event.

Brand Name
EQUINOXE CAGE GLENOID SMALL, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22629666
Report Number1038671-2025-02606
Device Sequence Number12800632
Product Code KWS
UDI-Device Identifier10885862172679
UDI-Public10885862172679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2017
Device Catalogue Number314-13-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/28/2025
Date Device Manufactured11/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient SexFemale